# SDR TWAA0008709

- Difficulty date: May 24, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, NUMBER 2 PYLON INTERCOSTAL WAS CRACKED OFF TOP 6 INCHES FROM FUSELAGE, BOTTOM AFT OF PYLON INTERIOR, AFT END.  REMOVED CRACKED INTERCOSTAL.  FABRICATED REPAIR PER SRM 53-01 PAGE 8.  HEAT TREATED REPAIR DOUBLER 2024, 0.050 TO 2024-T3 PER 51-10-2A.  MATERIAL SUBSTITUTION PER 51-60-0.  SEALED PER SRM 51-20-00.
